Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Runge families and increasing unions of Stein spaces


Author: Andrew Markoe
Journal: Bull. Amer. Math. Soc. 82 (1976), 787-788
MSC (1970): Primary 32E10, 32E15
DOI: https://doi.org/10.1090/S0002-9904-1976-14166-3
MathSciNet review: 0414934
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. E. Fornaess, An increasing sequence of Stein manifolds whose limit is not Stein, Math. Ann. (submitted). MR 417448
    2 H. B. Laufer, On Serre duality and envelopes of holomorphy, Trans. Amer. Math. Soc. 128 (1967), 414-436. MR 36 #5393. MR 222341


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32E10, 32E15

Retrieve articles in all journals with MSC (1970): 32E10, 32E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14166-3

American Mathematical Society